Vol 7 No 3 (1967): Lithuanian Mathematical Journal

Vol 7 No 3 (1967)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1967-09-15

Front Matter

Cover
Abstract views 28 | Article downloads (PDF) 5
1-6
PDF

Articles

A. Agalcev | M. Sapagovas
The solution of the equation of minimal surface by finite-difference method
Abstract views 22 | Article downloads (PDF) 11
373-379
PDF
A. Aleškevičienė
The central limit theorems for sums of the discrete renewal processes
Abstract views 16 | Article downloads (PDF) 9
381-388
PDF
N. Bodin | V. Zalgaller
On the concavity of some functions connected with the two-dimensional normal distribution
Abstract views 19 | Article downloads (PDF) 9
389-393
PDF
S. Vakrinienė
The antagonistic dynamic game based on repeating of the bimatrix game
Abstract views 19 | Article downloads (PDF) 10
395-397
PDF
J. Vladimirski
On strictly cosingular operators
Abstract views 16 | Article downloads (PDF) 14
399-403
PDF
N. Gamkrelidze
On the lower estimation of the rate of convergence in the local theorem
Abstract views 18 | Article downloads (PDF) 12
405-408
PDF
A. Matuzevičius
Nicht-stabilische Halbgruppe von Mikrobündeln
Abstract views 17 | Article downloads (PDF) 8
439-457
PDF
T. Mirskaja | A. Pabedinskaitė | A. Tempelman
Hilberträume einiger reproduzierenden Kerne und die Äquivalenz der Gaußschen Maßen
Abstract views 19 | Article downloads (PDF) 29
459-469
PDF
N. Nasekovskaja
Sur la convergence des séries d’interpolation
Abstract views 18 | Article downloads (PDF) 10
471-481
PDF
L. Oskolkov
Sur les points singuliers des fonctions, représentables par les séries de Dirichlet
Abstract views 21 | Article downloads (PDF) 10
483-495
PDF
V. Padervinskas
Die rhombische und rhomboedrische Netze im dreidimensionalen euklidischen Raum
Abstract views 18 | Article downloads (PDF) 13
497-504
PDF
A. Perov | A. Kibenko
Theorem on the argument of the almost periodic function of many variables
Abstract views 18 | Article downloads (PDF) 13
505-508
PDF
J. Sapagovas
On the reliability of system under non-instanteneous time of renewal
Abstract views 19 | Article downloads (PDF) 12
509-512
PDF
513-516
PDF
L. Stiklakytė
Über die Hyperfläche in bilinear-metrischen projektivem Raum
Abstract views 19 | Article downloads (PDF) 10
517-533
PDF
A. Fainleib
Some asymptotic formulae for the sums of multiplicative function and its applications
Abstract views 19 | Article downloads (PDF) 12
535-546
PDF
J. Janovskaja
Sur les jeux antagonistes joués en espaces fonctionnels
Abstract views 18 | Article downloads (PDF) 10
547-557
PDF

Back Matter

Contents
Abstract views 32 | Article downloads (PDF) 2
558-562
PDF